Jump to content

Photo
Accutane

Accutane 2Nd Course (Really Want This To Be The Last Time)

2nd course roaccutane

3 replies to this topic

#1 SamzARed

SamzARed

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 01-May 13

Posted 01 May 2013 - 07:58 AM

I took accutane about 24 months ago after trying everything else. My acne was never severe but it was painful, stubborn and looked bad. The first time I took it I was completely clear in 3 months, I had the usual symptoms of severe dryness and although my skin was clear the dryness still meant my skin was very red/reactive and didn't look healthy until about 2 months after I stopped. I also noticed my head was fuzzy for a while and my cognition definitely deteriorated but not so much that I felt depressed. I was on 30mg for 6 months, and because I had a history of anxiety/panic the derm didn't want to increase my dose, I feel that had he done so my acne wouldn't have returned, but I can't say for sure.

 

Sometime mid last year my acne came back in phases, I tried to manage it with diet, exercise, good skin care regimen and controlling stress, but nothing worked so I started my second course of Accutane 3 weeks ago.and so far as I hoped my skin is almost clear.


I am taking 40mg this time but I have put on a bit of weight since the 1st course so it probably has the same effect, I have the same sides and the fuzzy head, nightmares and pooer cognitive performance, and I have been more stressed than normal but nothing I am unable to handle.
I really hope this time the acne doesn't return, I feel that when my derm sees me in a months time he will see my skin is very clear and won't increase the dose which I am not sure what to make of, if he increases it then maybe my acne will never return but I could have worse side effects, if he doesn't increase then it may only clear up for a year or so, this would really bother me as I'd rather put it worse side effects than to have to endure accutane for another 6 months on a 3rd course.



#2 AuguriesofInnocence

AuguriesofInnocence

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 431
    Gallery Images: 3
    Likes: 84
About Me
  • Gender:Female
  • Location:United States
  • Interests:Being happy no matter what.
  • Joined: 03-April 12

Posted 01 May 2013 - 06:36 PM

I wouldnt continue if I were you. Accutane is no health tonic.

If it didnt work the firsttime it probably wont wor the second, thrid ect...why risk destroying your health? People get severe side effects sometimes years after--just count yourself lucky.

I took it at a low dose and felt like azombie, if I hadnt stopped Id have been suicidal.Im still having issues from a very low dose.

 

Acne is hormonal so if your hormones are the problem accutane isnt the solution. Are you male or female?



#3 miumiu

miumiu

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 0
About Me
  • Joined: 24-June 08

Posted 01 May 2013 - 11:34 PM

I can't advise on dosage, but after this course, you should start topical treatment right away. You'll need AHA, BHA (I use Peter Thomas Roth max complexion correction pads), retinoid, moisturizer, Mario Badescu drying lotion... You can't leave your skin alone with just basic skincare after Accutane



#4 SamzARed

SamzARed

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 01-May 13

Posted 04 May 2013 - 07:18 AM

I wouldnt continue if I were you. Accutane is no health tonic.

If it didnt work the firsttime it probably wont wor the second, thrid ect...why risk destroying your health? People get severe side effects sometimes years after--just count yourself lucky.

I took it at a low dose and felt like azombie, if I hadnt stopped Id have been suicidal.Im still having issues from a very low dose.

 

Acne is hormonal so if your hormones are the problem accutane isnt the solution. Are you male or female?

If you had read what I put you'd have noticed I was on a very low dose of 30mg per day, being male 6'2 and 170lbs '30mg' was less than half of the suggested dose, there have been many scientific studies that have indicated accutane is not completely effective in the long term eradication of acne with low or intermittent doses.

 

This is why I am hoping that my derm increases my dose this second time around, so at least if it does return I can conclude that accutane won't ever work for me!



I can't advise on dosage, but after this course, you should start topical treatment right away. You'll need AHA, BHA (I use Peter Thomas Roth max complexion correction pads), retinoid, moisturizer, Mario Badescu drying lotion... You can't leave your skin alone with just basic skincare after Accutane

Not too sure why you think I can't leave my skin along with basic skincare after Accutane, 'AHA and BHA, Retinoid and Drying Lotion' I won't need any of these, the whole point of Accutane is to get rid of acne, these products are deigned for acne so it would be counter-intuitive and illogical to use them after Accutane, my Derm ageed with me.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users